# SDR SWAA2022071126631

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 70,207 hours, 41,359 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP HAS SEVERAL SPOTS OF DELAMINATION ON THE UNDER AND UPPER SIDE OF THE INBOARD 15 INCHES. (MARKED) / [01] REPAIRED AFT FLAP PER SRM 51-70-05.
